# SDR 9WGA2020092858101

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N581JN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 90,598 hours, 13,895 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL330 LEVEL 1 ALERT CABIN OUTFLOW, CABIN CONTINUED TO CLIMB ABOVE 10,000FT RETURNED TO ICN.
